Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Ample and spanned vector bundles of top Chern number two on smooth projective varieties


Author: Atsushi Noma
Journal: Proc. Amer. Math. Soc. 126 (1998), 35-43
MSC (1991): Primary 14F05, 14J60; Secondary 14C05
MathSciNet review: 1459141
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to classify ample and spanned vector bundles of top Chern number two on smooth projective varieties of arbitrary dimension defined over an algebraically closed field of characteristic zero.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14F05, 14J60, 14C05

Retrieve articles in all journals with MSC (1991): 14F05, 14J60, 14C05


Additional Information

Atsushi Noma
Affiliation: Department of Mathematics, Faculty of Education, Yokohama National University, 156 Tokiwadai, Hodogaya, Yokohama 240, Japan
Email: noma@ms.ed.ynu.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04464-5
PII: S 0002-9939(98)04464-5
Keywords: ample vector bundle, spanned vector bundle, zero cycle, adjunction map
Received by editor(s): April 29, 1996
Communicated by: Ron Donagi
Article copyright: © Copyright 1998 American Mathematical Society